# SDR USAA2011050491756

- Difficulty date: April 3, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 50,787 hours, 8,104 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Fastener
- Condition: Loose
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CWF - TRACES OF FUEL HAVE BEEN FOUND IN THE CENTER WING DRY BAY OF A330-300 AIRCRAFT AT RIB 1.  AS A RESULT OF THIS AN INSPECTION WAS PERFORMED ON THIS AIRCRAFT & FASTENERS WERE FOUND LOOSE & LEAKING AT FR42 LEFT SIDE AT RIB 1.  BOLTS WERE REPLACED & AREA WAS SEALED IAW EA 117587C.
